| Catalog Number |
1400450-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the right coronary artery that was both mildly calcified and tortuous and 90% stenosed.The nc trek neo rx 4.50 x 8mm was used to perform post-dilation.It was inflated to 12 atmospheres, but ruptured during the first inflation.A same size nc trek neo was used.The procedure was completed with no issue.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot history record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined that the reported balloon rupture appears to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.